# SDR GTIA2023050437160

- Difficulty date: May 2, 2023
- Submitted: May 5, 2023
- Operation: Air carrier
- Aircraft: N649NK
- Make and model: Airbus A320-232
- Aircraft serial: 7679
- Aircraft time: 19,913 hours, 8,913 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: D5725145320100
- Condition: Damaged
- Location: Access Panel 640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE ON CUTOUT OF ACCESS PNL 640JB RH WING FUEL TANK.  RAF-01 3057631-01 GENERATED-PERFORMED PERMANENT REPAIR ON CUTOUT OF ACCESS PANEL 640JB RH WING FUEL TANK IAW SRM A320 57-21-11-300-002. REPAIR CATEGORY B. REQUIRED INSPECTION THRESHOLD FROM AIRCRAFT FIRST FLIGHT AT 28500 FC/57000FH. SUBSEQUENT INSPECTION AT INTERVALS OF 4300FC/8600 FH. INSPECTION METHOD GVI IAW SRI A320 51-21-11-205-036. REF NR 2023-234135
